# SDR P5CA9800544

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON UPPER DECK SEAT TRACK BS 502 THRU 530 LBL 9.  REMOVED CORROSION PER SRM 51-10-01 AND TRACK REPAIRED PER SRM 51-10-05.
